Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 3 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
Last year my Monkey friend quite using kratom for a year due to spots in his stomach becoming worn into near ulcers. He was unable to eat without throwing up for some time.
When talking with the GI doc, monkey mentioned that he had been taking quite a bit of kratom via toss and wash, and the doc said it seemed like a likely culprit.
I'm wondering if anyone has had similar problems with longer-term toss and wash kratom use.
Clover has noticed considerable stomach and abdominal discomfort when using kratom chronically (upwards of 20-30 grams daily for extended periods). Clover notes that even osmotic laxatives do not fully alleviate this discomfort. He has taken to keeping his kratom use much more sporadic. The heaviest period of use was during an attempt to replace his high tramadol use with kratom. That was not a pleasant experience namely due to the stomach discomfort.
Clover has never had this checked out by a doctor, so he can't comment on any kind of ulceration. Clover has self treated ulcers with antibiotics, followed by probiotics.
Hmm thanks. I wonder what causes the stomach problems. I figured it was simply due to spooning large quantities of powdered plant matter into his gullet every day. Did the locals eat powder or fresh leaves? I'd imagine chewing fresh leaves, which may mean another element is involved as to cause.
Anyone know more about this? Also anything that can help monkey avoid the problem while taking kratom in the future.
My pet minko (he's a monkey BTW) has reported some serious stomach issues when he started using it regularly. Minko thinks that Kratom must put other pet's acid production into overdrive, the symptoms as best described by Minko seem to be like a "clogging" feeling in the stomach like something is "stuck" and it also seems to make GERD worse.
My pet Minko's solution is to make sure other pets take some heartburn medication before taking Kratom, like 30 minutes before hand. Tums does not seem to relieve the uncomfortable feeling other pets can get in their tummies. Minko recommends Prilosec (Omeprazol) but this can be expensive, so Minko also will recommend Tagamet (Cimetidine) which is generally cheaper (Minko this this product actually works the best of all H2 antihistamines) plus it may potentially boost the effects of Kratom.
My monkey thinks that capsules may be a bit more gentle on the tummy vs toss n wash. That is just my monkey's opinion!
Drink lots of water! Maybe try eating a little something with fat content in it before consuming kratom (yogurt, cheese, cream). Or just drink milk before and after consumption.
I have heard Tagamet can increase effects of opiates.
man does that ever suck.. so basically can't do it all the time and use a tincture so avoid powder in your gut. also chase with something alkaline. and drink plenty of water. something so awesome has a down side, sucks... moderate the moderation!
It's definitely from the kratom. There's a chance it could be acid produced by gallbladder problems given the kratom-and-the-liver threads out there. It would be great if you could just toss back some antacids and then toss-and-wash back some kratom but the acid effect seems to last several days post-dose. I'd say get some LFTS, especially for the bile salts and see whether they're OK before assuming it's just acid.